# SDR 96ZZZX5636

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC4YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: C4503
- Condition: Cracked
- Location: Pitch Cont
- Part time: 1,735 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE PROPELLER, MAGNETIC PARTICLE INSPECTION REVEALED TWO INDICATIONS RADIATING FROM THE PITCH ROD BORE ACROSS THE FORWARD SURFACE OF THE FORK.  THE INDICATIONS WERE LOCATED IN THE FORGED SURFACE AND DID NOT PROTRUDE INTO THE PITCH ROD BORE.  THE FORK WAS FORWARDED TO THE MANUFACTURER FOR EVALUATION.
